Please use this identifier to cite or link to this item: https://www.arca.fiocruz.br/handle/icict/32096
Title: Rensch’s Rule in Dichroplus pratensis: A Reply to Wolak
Authors: Bidau, Claudio J.
Martí, Dardo A.
Affilliation: Fundação Oswaldo Cruz. Instituto Oswaldo Cruz. Laboratório de Biologia e Parasitologia de Mamíferos Silvestres Reservatórios. Rio de Janeiro, RJ. Brasil.
Universidad Nacional de Misiones. Laboratorio de Genética Evolutiva. Posadas, Argentina.
Keywords: Dichroplus pratensis
Rensch’s Rule
Wolak
keywords: Dichroplus pratensis
Regra de Rensch
Wolak
Issue Date: 2008
Publisher: Oxford University Press
Citation: BIDAU, Claudio; MARTÍ, Dardo A. Rensch’s Rule in Dichroplus pratensis: A Reply to Wolak. Annals of the Entomological Society of America, v. 101, n. 5, p. 802-803, 2008.
DOI: 10.1093/aesa/101.5.802
ISSN: 0013-8746
Copyright: open access
Appears in Collections:IOC - Artigos de Periódicos

Files in This Item:
File Description SizeFormat 
claudioJ_BIday_Dardomarti_IOC_2008.pdf189.42 kBAdobe PDFView/Open



FacebookTwitterDeliciousLinkedInGoogle BookmarksBibTex Format mendeley Endnote DiggMySpace

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.